# SDR CA140224028

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,886 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 22,894 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ESN 893898 WAS REMOVED FOR A PROACTIVE O/H.  DURING THE FLOURESCENT PENETRANT INSPECTION OF THE HIGH PRESSURE TURBINE ROTOR BLADES, IT WAS DISCOVERED THAT QUANTITY 13 BLADES EXHIBITED CRACKING AT THE MINIMUM NECK POINT ON THE FIRTREE AT THE CONVEX LOWER POINT.
